MAUDE Adverse Event Report: BOSTON FOUNDATION FOR SIGHT BOSTONSIGHT PROSE

BOSTON FOUNDATION FOR SIGHT BOSTONSIGHT PROSE
Model Number N/A
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Corneal Abrasion (1789)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Device broke while in patients eye.
 
Additional Manufacturer Narrative
·the device in question was manufactured on 8/8/22 - 15 months old.·the design profile for the lens was reviewed.The thickness was adequate and per specification, and the designs were stable ·the fit connect work order and process control log were reviewed - the thickness was adequate and per specification, and the design was stable.The device was manufactured correctly and within all specified tolerances ·no other complaints have been logged for this specific b&l material lot number ·a review of the nonconforming materials reports shows no ncr's logged for this specific material lot number ·the b&l certificate of analysis and incoming inspection reports for the lot were reviewed - no issues with the material.

Brand Name
BOSTONSIGHT PROSE
Common Device Name
BOSTONSIGHT PROSE
Manufacturer (Section D)
BOSTON FOUNDATION FOR SIGHT
464 hillside ave
suite 205
needham MA 02494
Manufacturer (Section G)
BOSTON FOUNDATION FOR SIGHT
464 hillside ave
suite 205
needham MA 02494
Manufacturer Contact
paul piselli
464 hillside ave
suite 205
needham, MA 02494
7816759943
MDR Report Key18465698
Report Number3006204913-2024-00001
Device Sequence Number7192087
Product Code HQD
UDI-Device Identifier00785811435677
UDI-Public(01)00785811435677(10)21363007
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot Number21363007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale